# SDR CA090612002

- Difficulty date: May 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,426 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 430137702
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL PUMP WAS REPLACED FOR A 600 HRS INSP IN MARCH 4, 2009.  AFTER 80.5 HRS IN SERVICE, ENGINE FAILED TO START.  A NEWLY O/H PUMP WAS INSTALLED FOR TROBLESHOOTING AND THE SUSPICIUS PUMP WAS SENT BACK TO THE COMPONENT SHOP FOR TESTING.  THE SHOP CONFIRM THE PROBLEM AND THE FUEL PUMP WAS REPAIRED UNDER WARRANTY.
